# SDR SWAA050255

- Difficulty date: January 29, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 231 hours, 144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
